# SDR UPS07M49373

- Difficulty date: February 1, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA71704
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO BILGE AREA STA 1841 FRAME WEB ABOVE LONGERON 45R FOUND CRACKED AS MARKED.  ATTACHED CRACK WEB SUPPORTS & FASTENERS REMOVED FOR ACCESS.  NEW WEB P/B AGA7170-4 FAB & FASTENERS HOLE PICKED UP PER SRM 51-31-01V 2 REV38.  REWORKED & PAINTING CUTOUT ON NEW WEB FOUND SATISFACTORY & OK TO INSTALL.  NEW WEB INSTALLED PER SRM 51-31-01 V2 R38, FOUND SATISFACTORY.
